Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Very ill 2 hours after dose?


[Aj...]

Recommended Posts

As I get lower I get so unwell about 2 hours after I take my dose.

 

When take it get vertigo and 2 hours later extreme malaise, sinusitis type stuff, vertigo, headache, migraine, light I tolerence etc.

 

Anyone else.

 

It gets worse as dose gets lower.

 

My body truely hates this drug now.

 

It loved diazepam for 20 years, same 20mgs a day, no problems until tried to get off.

Link to comment
Share on other sites

I got sicker as I got lower in dose too.  I don't know why that happened.  My thinking is maybe that our bodies hate the change in dosage, not so much the actual amount of dosage.  Like I kept making tiny cuts, and every time I cut the dosage, my body hated it and I got sicker.  It was like that the whole last 5-6 months of my taper. 
Link to comment
Share on other sites

Does it get better after those two hours?

 

I have been getting a much milder version than you of feeling bad after I take clonazepam.  Almost immediately until about an hour in, I feel a bit bad but it soon starts reversing

 

 

 

Link to comment
Share on other sites

Thanks a Greencup.

 

Wanderer. You are getting relieve once it hits peak and is working in your body.

So ot is still working for you.

Link to comment
Share on other sites

Thanks a Greencup.

 

Wanderer. You are getting relieve once it hits peak and is working in your body.

So ot is still working for you.

 

It recently stopped working, just like 5 days ago I developed tolerance

 

It's just working ever so slightly now and I have like a two hour window to sleep

Link to comment
Share on other sites

Thanks a Greencup.

 

Wanderer. You are getting relieve once it hits peak and is working in your body.

So ot is still working for you.

 

It recently stopped working, just like 5 days ago I developed tolerance

 

It's just working ever so slightly now and I have like a two hour window to sleep

 

It sounds like you have it really rough right now, just keep taking it one day at a time

Link to comment
Share on other sites

What dose are you on now?

It would be useful if you put your details in signature.

 

I don't know because I panicked once I got tolerance withdrawals and tried taking bigger doses before I realized what the withdrawals were from.  I guess I took around .20mg or .25 a few times recently

 

I also use a large knife to cut clonazepam pills so the dose is never consistent

 

I was on an estimated 0.125 last time I felt OK around a month ago, then I quickly went to zero in a few days and tried to quit.  I failed miserably and went back to .125, but developed tolerance withdrawals recently

 

I originally started taking 4-6 mg several months ago to stop alcohol withdrawal seizures

Link to comment
Share on other sites

×
×
  • Create New...